MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE RT W/ DEPLOYING SUTURE; SMOOTH FIXATION PIN

ARTHREX, INC. ACL TIGHTROPE RT W/ DEPLOYING SUTURE; SMOOTH FIXATION PIN
Model Number ACL TIGHTROPE RT W/ DEPLOYING SUTURE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a knee surgery the sutures of the device tore.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
ACL TIGHTROPE RT W/ DEPLOYING SUTURE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24378232
Report Number1220246-2026-00653
Device Sequence Number14687860
Product Code MBI
UDI-Device Identifier00888867095533
UDI-Public(01)00888867095533(11)251105(17)301031(10)15526614
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE RT W/ DEPLOYING SUTURE
Device Catalogue NumberAR-1588RT-J
Device Lot Number15526614
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown